On families of weakly dependent random variables

Tom 95 / 2011

Tomasz Łuczak Banach Center Publications 95 (2011), 123-132 MSC: Primary 05C80; Secondary 11B25, 05C35. DOI: 10.4064/bc95-0-9

Streszczenie

Let $\mathcal{G}^{(k)}_n$ be a family of random independent $k$-element subsets of $[n]=\{1,2,\dots,n\}$ and let $\mathcal H(\mathcal{G}^{(k)}_n,\ell)=\mathcal H_n^{(k)}(\ell)$ denote a family of $\ell$-element subsets of $[n]$ such that the event that $S$ belongs to $\mathcal H_n^{(k)}(\ell)$ depends only on the edges of $\mathcal{G}^{(k)}_n$ contained in $S$. Then, the edges of $\mathcal H_n^{(k)}(\ell)$ are `weakly dependent', say, the events that two given subsets $S$ and $T$ are in $\mathcal H_n^{(k)}(\ell)$ are independent for vast majority of pairs $S$ and $T$. In the paper we present some results on the structure of weakly dependent families of subsets obtained in this way. We also list some questions which, despite the progress which has been made for the last few years, remain to puzzle researchers who work in the area of probabilistic combinatorics.

Autorzy

  • Tomasz ŁuczakAdam Mickiewicz University
    Faculty of Mathematics and Computer Science
    61-614 Poznań, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek